# SDR SWAA2022123077921

- Difficulty date: December 3, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP LOWER SKIN WAS DELAMINATED AT AFT I/B CORNER.  FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01-1A-2, PARA 4 A 9.  FIG 102.   REMOVED AND REPLACED THE FLAP IAW AMM 27-51-22-000-801, STEPS 2D,  AND AMM 27-51-22-400-801, STEPS 3.
